Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 110

1.

[Liver injury and hepatic encephalopathy induced by the herbal medicine Hochuekkito].

Negishi R, Ichikawa T, Tawa Y, Fujimura A, Tanaka S, Tenmoku A, Akazawa K, Kanno M, Sasaki H, Okubo S, Machida N, Fukuda Y, Oi I, Fujino MA.

Nihon Shokakibyo Gakkai Zasshi. 2014 Jun;111(6):1149-56. Japanese.

PMID:
24898495
2.

[Acute liver failure and severe cholestasis due to sulfonamides].

HorĂ¡k J, Mertl L, Hrabal P.

Cas Lek Cesk. 1985 Feb 8;124(6):185-7. Czech. No abstract available.

PMID:
3871662
3.

Nicotinic acid-induced fulminant hepatic failure.

Clementz GL, Holmes AW.

J Clin Gastroenterol. 1987 Oct;9(5):582-4.

PMID:
3680913
4.

Liver injury induced by herbal extracts containing mistletoe and kudzu.

Kim HJ, Kim H, Ahn JH, Suk HJ.

J Altern Complement Med. 2015 Mar;21(3):180-5. doi: 10.1089/acm.2014.0228. Epub 2015 Feb 10.

PMID:
25668233
5.

Cholestatic hepatitis with severe systemic reactions induced by trimethoprim-sulfamethoxazole.

Kouklakis G, Mpoumponaris A, Zezos P, Moschos J, Koulaouzidis A, Nakos A, Pehlivanidis A, Iosiphidis M, Molyvas E, Nikolaidis N.

Ann Hepatol. 2007 Jan-Mar;6(1):63-5.

PMID:
17297432
6.

Herbal tea components and liver function.

Kessenich CR, Higgs D.

Nurse Pract. 2010 Aug;35(8):10-1. doi: 10.1097/01.NPR.0000383952.94594.56. No abstract available.

PMID:
20644443
7.

Acute hepatitis induced by Shou-Wu-Pian, a herbal product derived from Polygonum multiflorum.

Park GJ, Mann SP, Ngu MC.

J Gastroenterol Hepatol. 2001 Jan;16(1):115-7.

PMID:
11206309
8.

Prolonged intrahepatic cholestasis after exposure to loxoprofen.

Ichikawa T, Sato H, Kaira K, Oh-I S, Kakizaki S, Sato K, Takagi H, Mori M.

Clin Ther. 2008 Dec;30(12):2402-6. doi: 10.1016/j.clinthera.2008.12.012.

PMID:
19167598
9.

Summaries for patients. Liver injury in 12 patients taking the herbal weight loss aids Chaso or Onshido.

[No authors listed]

Ann Intern Med. 2003 Sep 16;139(6):I47. No abstract available.

PMID:
13679348
10.

Hepatic injury in a child caused by trimethoprim-sulfamethoxazole.

Stevenson DK, Christie DL, Haas JE.

Pediatrics. 1978 Jun;61(6):864-6.

PMID:
673549
11.

Fatal liver failure due to disulfiram.

Cereda JM, Bernuau J, Degott C, Rueff B, Benhamou JP.

J Clin Gastroenterol. 1989 Feb;11(1):98-100. Review.

PMID:
2646364
12.

[Liver damage attributed to the use of disulfiram].

Kerkhof SC, de Doelder PF, Harinck HI, Stricker BH.

Ned Tijdschr Geneeskd. 1995 Nov 18;139(46):2378-81. Review. Dutch.

PMID:
7501079
13.

[Hepatotoxicity of medicinal plants and plant-based preparations].

Pauwels A, Mostefa-Kara N.

Gastroenterol Clin Biol. 1993;17(5 Pt 2):H79-85. Review. French. No abstract available.

PMID:
8243922
14.

Aseptic meningitis, hemolytic anemia, hepatitis, and orthostatic hypotension in a patient treated with trimethoprim-sulfamethoxazole.

Chisholm-Burns MA, Patanwala AE, Spivey CA.

Am J Health Syst Pharm. 2010 Jan 15;67(2):123-7. doi: 10.2146/ajhp080558.

PMID:
20065266
15.

Isoniazid-rifampicin-induced submassive hepatic necrosis.

Kasantikul V.

J Med Assoc Thai. 1989 Jan;72(1):56-8.

PMID:
2723568
16.

Hepatic injury in 12 patients taking the herbal weight loss AIDS Chaso or Onshido.

Adachi M, Saito H, Kobayashi H, Horie Y, Kato S, Yoshioka M, Ishii H.

Ann Intern Med. 2003 Sep 16;139(6):488-92.

PMID:
13679326
17.

[Fulminating hepatitis after treatment with naproxen and/or disulfiram?].

Bell H, Raknerud N.

Tidsskr Nor Laegeforen. 1991 Jan 30;111(3):322-3. Norwegian.

PMID:
2000613
18.

Fulminant hepatitis after carbimazole and propranolol administration.

Epeirier JM, Pageaux GP, Coste V, Perrigault PF, Banc P, Larrey D, Michel H.

Eur J Gastroenterol Hepatol. 1996 Mar;8(3):287-8.

PMID:
8724032
19.

[Severe hepatitis with encephalopathy induced by acetylsalicylic acid in a case of lupus erythematosus disseminatus].

De Leeuw P, Lefebvre C, Tomasi JP, Rahier J, Geubel A.

Gastroenterol Clin Biol. 1992;16(4):359-61. French.

PMID:
1397856
20.

Successful treatment of drug-induced acute liver failure with high-volume plasma exchange.

Liu CT, Chen TH, Cheng CY.

J Clin Apher. 2013 Dec;28(6):430-4. doi: 10.1002/jca.21291. Epub 2013 Aug 7.

PMID:
23922237

Supplemental Content

Support Center